The effect of price discrimination on dynamic duopoly games with bounded rationality
Song Qi-Qing (),
Jiang Yi-Rong and
Additional contact information
Song Qi-Qing: School of Mathematics and Computer Science, Shanxi Normal University, Linfen 041004, China
Zhang Wei-li: School of Management Science and Engineering, Dongbei University of Finance and Economics, Dalian 116025, China
Jiang Yi-Rong: College of Science, Guilin University of Technology, Guilin 541004, China
Geng Juan: College of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050064, China
Studies in Nonlinear Dynamics & Econometrics, 2022, vol. 26, issue 2, 287-311
In a homogenous product market, customers’ different demand elasticities may lead to different prices. This study examined price discrimination’s effect on equilibrium points in Cournot duopoly games by assuming that each firm charges K prices and adjusts its strategies based on bounded rationality. In consideration of price discrimination, two discrete dynamic game systems with 2K variables were introduced for players with homogenous or heterogenous expectations. The stability of the Nash equilibrium point was found to be independent of price discrimination. Given price discrimination, the stability of boundary stationary points for the system with homogenous players is different from that for the system with heterogenous players. Numerical simulations verified the critical point for the system with homogenous players from being stable to its bifurcation.
Keywords: bounded rationality; dynamic Cournot games; Nash equilibrium; oligopoly; price discrimination (search for similar items in EconPapers)
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
For access to full text, subscription to the journal or payment for the individual article is required.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bpj:sndecm:v:26:y:2022:i:2:p:287-311:n:1
Ordering information: This journal article can be ordered from
Access Statistics for this article
Studies in Nonlinear Dynamics & Econometrics is currently edited by Bruce Mizrach
More articles in Studies in Nonlinear Dynamics & Econometrics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().